# SDR AALA202303079491

- Difficulty date: March 1, 2023
- Submitted: March 7, 2023
- Operation: Air carrier
- Aircraft: N905AN
- Make and model: Boeing 737823
- Aircraft serial: 29507
- Aircraft time: 61,187 hours, 25,169 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143A751020
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO COMPARTMENT FLOOR STRUCTURE INTERCOSTAL LOCATED FROM BS 500C TO BS 500D AT S26R. REPLACED INTERCOSTAL PER SRM 51-40-02-0G.
